# SDR SWAA2022071829233

- Difficulty date: July 14, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 51,778 hours, 25,683 cycles
- System (JASC): 2565 · Escape Slide
- Part: Holder
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY ENTRY DOOR GIRT BAR HOLDER INOP / [01] ADJUSTED FWD GALLEY SERVICE DOOR GIRT BAR HOLDER PER AMM 25-66-01
